MathSciNet Relay Station
MathSciNet bibliographic data
MR2341996 (2009b:13005) 13A50 (20F55 52C35)
Hartmann, Julia; Shepler, Anne V. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008), no. 1, 123–133 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement